MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; CANISTER, RIGID, 1200CC

MEDLINE INDUSTRIES LP; CANISTER, RIGID, 1200CC
Catalog Number OR212
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code Choking (2464)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the patient was undergoing a procedure, "suction yankauer had been set up in advance as a precaution and was being used to remove residual and aspirated barium with patient assisting, but it stopped working and patient continued coughing.It was reported "it was discovered that the suction line had to be attached to the ortho hole rather than the vacuum hole which is standard.This delayed the patient receiving care while in distress.Patient suctioned after that and was stable and speaking to clinician before being sent back to his room".It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Suction stopped working.

Common Device Name
CANISTER, RIGID, 1200CC
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key20625448
Report Number1417592-2024-00945
Device Sequence Number7353535
Product Code KDQ
UDI-Device Identifier40888277363343
UDI-Public40888277363343
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberOR212
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Initial Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown